Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The module of indecomposables for mod $ 2$ finite $ H$-spaces


Author: Richard Kane
Journal: Trans. Amer. Math. Soc. 249 (1979), 425-433
MSC: Primary 55P45; Secondary 55S10
DOI: https://doi.org/10.1090/S0002-9947-1979-0525682-9
MathSciNet review: 525682
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The module of indecomposables obtained from the mod 2 cohomology of a finite H-space is studied. It is shown that this module is trivial in dimensions $ \equiv \,0$ (mod 4).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P45, 55S10

Retrieve articles in all journals with MSC: 55P45, 55S10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0525682-9
Keywords: H-space, mod 2 finite, indecomposable, primitive, Steenrod algebra, secondary operation
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society